# SDR BAQ2004F12345

- Difficulty date: May 13, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N7UC
- Make and model: Agusta A109E
- Aircraft serial: 11088
- Engine: Pwa PW206A
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 109032530101
- Condition: Cracked
- Location: Lt Engine
- Part time: 1,797 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE LT OB FORWARD ENGINE SUPPORT BRACKET FOUND CANCELLED DURING ROUTINE MAINTENANCE.  PART IS VISABLE AFTER INSPECTION PANEL IS REMOVED INSIDE ENGINE COMPARTMENT.  PANEL NR 109-0322-10-527.
